# SDR CA160221004

- Difficulty date: February 13, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 20,825 hours
- Engine: Lyc O320D2J
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 0510105238239
- Condition: Frayed
- Location: Rudder
- Part time: 21,153 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH RUDDER CABLES FOUND FRAYED AT PULLEYS.
